# SDR CALA2024110601043

- Difficulty date: November 6, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N27213
- Make and model: Boeing 737824
- Aircraft serial: 28773
- Aircraft time: 80,618 hours, 29,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT EMERGENCY LIGHTS INOP AT ROWS 15ABC 20ABC AND 21ABC REMOVED AND REPLCE BATTERY AND CHARGER IAW AMM 33-51-06 OPS CHECK GOOD.PARTS USED:  99-3351-3-0015, QTY :1 29-3351-3-0031,QTY :1
